# SDR AALA951041

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001
- Condition: Corroded
- Location: Fs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER CORRODED UNDER PRODUCTION SPLICE.  FABRICATE A NEW SPLICE 3.25 INCHES LONGER.  INSTALLED AND FINISH WITH FAY SURFACE SEALANT PER 767 SRM AND ENGINEERING MRB 767-940.  (M)
